# SDR 20000807SH017

- Difficulty date: April 4, 2000
- Submitted: August 7, 2000
- Operation: General aviation
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- Aircraft time: 2,057 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Part serial: RNFS1879
- Condition: Cracked
- Location: Tail Rotor
- Part time: 770 hours
- Component: T/R  Driveshaft
- Component part number: 407040302103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25-HOUR AD INSPECTION, ONE LAMINATE IS CRACKED (AFT LAMINATE).  (X)
